# SDR SWAA2019041231655

- Difficulty date: March 29, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 34,590 hours, 20,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD WEB CRACKED AT BS. 663, RBL 30 AFT SIDE OF OPENED FASTENER HOLE.   REPAIRED BULKHEAD IAW EA.
